Depósito Digital de Documentos de la UAB Encontrados 2 registros  La búsqueda tardó 0.00 segundos. 
1.
19 p, 403.2 KB On Bregman-type distances for convex functions and maximally monotone operators / Burachik, Regina S. (University of South Australia. School of Information Technology and Mathematical Sciences) ; Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica)
Given two point to set operators, one of which is maximally monotone, we introduce a new distance in their graphs. This new concept reduces to the classical Bregman distance when both operators are the gradient of a convex function. [...]
2018 - 10.1007/s11228-017-0443-6
Set-Valued and Variational Analysis, Vol. 26, Núm. 2 (2018) , p. 369-384  
2.
24 p, 473.9 KB An additive subfamily of enlargements of a maximally monotone operator / Burachik, R. (University of South Australia. School of Information Technology and Mathematical Sciences) ; Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica) ; Rezaie, M. (University of Isfahan) ; Théra, M. (Université de Limoges. Laboratoire XLIM)
We introduce a subfamily of additive enlargements of a maximally monotone operator. Our definition is inspired by the early work of Simon Fitzpatrick. These enlargements constitute a subfamily of the family of enlargements introduced by Svaiter. [...]
2015 - 10.1007/s11228-015-0340-9
Set-Valued and Variational Analysis, Vol. 23, Núm. 4 (December 2015) , p. 643–665 2015  

Vea también: autores con nombres similares
1 Burachik, Regina S.
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.